# SDR ASOA2015010712017

- Difficulty date: December 29, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 28,651 hours, 20,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT FLOOR SUPPORT CRACKED.  R & R LT COCKPIT FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01 & DWG CC670-33199.
